Home > Research > Publications & Outputs > Stability of characters and filters for weighte...

Electronic data

  • cgp_arx1901_00082v3

    Accepted author manuscript, 209 KB, PDF document

    Available under license: CC BY: Creative Commons Attribution 4.0 International License

Links

Text available via DOI:

View graph of relations

Stability of characters and filters for weighted semilattices

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>11/02/2021
<mark>Journal</mark>Semigroup Forum
Issue number1
Volume102
Number of pages18
Pages (from-to)86-103
Publication StatusPublished
Early online date24/12/20
<mark>Original language</mark>English

Abstract

We continue the study of the AMNM property for weighted semilattices that was initiated in [Y. Choi, J. Austral. Math. Soc. 95 (2013), no. 1, 36-67; arXiv 1203.6691 ] . We reformulate this in terms of stability of filters with respect to a given weight function, and then provide a combinatorial condition which is necessary and sufficient for this "filter stability" property to hold. Examples are given to show that this new condition allows for easier and unified proofs of some results in [Choi, ibid. ] , and furthermore allows us to verify the AMNM property in situations not covered by the results of that paper. As a final application, we show that for a large class of semilattices, arising naturally as union-closed set systems, one can always construct weights for which the AMNM property fails.